# SDR FDEA202511272214

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 20,795 hours, 8,660 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088C
- Part serial: AAAR0Y1917
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

R GEN DRIVE EICAS IN-FLIGHT. ACCOMPANIED BY  ILLUMINATED R GEN DRIVE SWITCH LIGHT. COMPLIED WITH  QRH.  EMERGENCY DECLARED.   PERFORMED RT ENG RUN TEST BER AMM 71-00-00-5-3,  FOUND RT GEN CONT OFF LIGHT ON.   BITE OF BPCU FOUND FAULT RT ENG GEN MPU/WIRING. WIRING CHECKED IAW FIM TASK 24-20-00-810-804  & WDM 24-11-21,  FOUND D10966 PIN 1-2 OPENED INTERMITTENT.  R & R RT IDG IAW AMM 24-11-01-4-4.  SERVICED RT IDG IAW AMM 12-13-03-3.  PERFORMED RT ENG RUN TEST IAW AMM 71-00-00-5-3,  ALL TESTED NORMAL.  PERFORMED RT ENG IDG OPS TEST,  NORMAL IAW AMM 24-11-00-5.  IDG DISCONNECT FUNCTION TEST NORMAL IAW AMM 24-11-01-6.  BITE BPCU AND NO FAULT FOUND.  LEAK CHECKED IAW AMM 71-71-00-6 AND NO LEAK FOUND.ACFT OK FOR SVC.
